# SDR AALA202412312098

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 34,713 hours, 15,072 cycles
- System (JASC): 3810 · Potable Water System
- Part: Hose
- Part number: AS4470080470
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO THE FLIGHT CREW REPORTING THAT THE FIRST-CLASS LAVATORY SINK STARTED LEAKING 1 1/2 HOURS INTO FLIGHT. THE FLIGHT ATTENDANTS WERE UNABLE TO CONTROL LEAK WITH THE SHUT OFF VALVE WHICH FLOODED THE FIRST CLASS AREA AND BEYOND. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER.   MAINTENANCE FOUND THE FORWARD LAVATORY FAUCET AND SUPPLY LINE (AALA202412312098) LEAKING AND REPLACED THEM PER CMM 25-47-63. MAINTENANCE ALSO FOUND THE FORWARD LAVATORY SHUT OFF SELECTOR VALVE (AALA202412313972) LEAKING AND REPLACED IT PER AMM 38-11-07. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
